Maximal partial Latin cubes

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Thomas Britz, School of Mathematics and Statistics, University of New South Wales, Sydney, Australia
  • Nicholas J. Cavenagh, Department of Mathematics, The University of Waikato, Unknown
  • Henrik Kragh Sørensen, Denmark
Original languageEnglish
Article numberP1.81
JournalThe Electronic Journal of Combinatorics
Volume22
Issue1
Number of pages17
ISSN1097-1440
Publication statusPublished - 30 Mar 2015

See relations at Aarhus University Citationformats

ID: 86977699